# SDR USAA20101019SB167

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Relay
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLT - ON APPROACH INTO CLT, CREW REPORTED THE FLAPS SPLIT BETWEEN 15 - 25.  NO ROLL WAS NOTICED, BUT FLAP GAUGE WAS SPLIT BETWEEN 15 - 25. DURING GO-AROUND AND RESOLVING CHECKLIST, FLAP GAUGE FLICKERED AND CORRECTED ITSELF.  FLIGHT MADE A NORMAL LANDING.  MAINTENANCE ACCOMPLISHED FLAP 25 UNIT X-DIMENSION CHECK.  LEFT AND RIGHT WITHIN LIMITS PER MM 27-58-12.  ACCOMPLISHED DFCS BITE.  LEFT AND RIGHT FLAP POSITIONS WITHIN VALUES ON MCDU PER TSM 27-58-01.  REMOVED AND REPLACED FLAP ASYMMETRY SHUT OFF RELAY R123.  ACCOMPLISHED TRAILING EDGE FLAP POSITION INDICATOR SYSTEM TEST PER MM 27-58-01.  CHECKS OK.  AIRCRAFT OK FOR SERVICE.
